BibTeX record journals/tcs/KarhumakiPR05

download as .bib file

@article{DBLP:journals/tcs/KarhumakiPR05,
  author    = {Juhani Karhum{\"{a}}ki and
               Wojciech Plandowski and
               Wojciech Rytter},
  title     = {On the complexity of decidable cases of the commutation problem of
               languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {337},
  number    = {1-3},
  pages     = {105--118},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.tcs.2004.03.073},
  doi       = {10.1016/j.tcs.2004.03.073},
  timestamp = {Tue, 19 Jul 2005 14:22:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/KarhumakiPR05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}